# SDR SWAA2014092432255

- Difficulty date: September 14, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SURROUND STRUCTURE WEB CRACKED AT BS 294.5 STRINGER 7L.  R & R WEB IAW SRM & DWG.
